# SDR WRXR20240820001

- Difficulty date: August 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 29,494 hours, 22,628 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH6703212113
- Condition: Corroded
- Location: Zone 100
- Part time: 29,494 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 WL72 LBL10 AFT SIDE INTERCOSTAL UPPER OUTBOARD FLANGE CORRODED AT FWD MOST FASTENER LOCATION. FABRICATED AND INSTALLED REPAIR PARTS FOR SPLICE REPAIR AT FLOOR BEAM LBL9.0 BETWEEN FS280 TO FS295. FABRICATED FLOOR BEAM SECTION SH670-32121-13, INB LOWER SPLICE ANGLE 670-53-21-2440-4, OTB LOWER SPLICE ANGLE 670-53-21-2440-5 , OTB UPPER SPLICE ANGLE 670-53-21-2440-3, INB UPPER SPLICE ANGLE 670-53-21-2440-2 FABRICATED LOWER FLANGE SPLICE WITH SHT-7075-T6-.063 LOT NO 407535/3. FABRICATED RADIUS BLOCKS WITH SHT-7075-T6-.063 LOT NO 407535/3. ALL WORK WAS COMPLETED IAW CRJ-700, A/C 10311, REO 670-53-21-2440, REV --.
